×

A numerical solution of the generalized Burgers-Huxley equation by spectral collocation method. (English) Zbl 1100.65081

Summary: We present a new method for solving of the generalized Burgers-Huxley equation by using the collocation formula for calculating the spectral differentiation matrix for the Chebyshev-Gauss-Lobatto points. Firstly, the theory of application of pseudospectral method on the Burgers-Huxley equation presented. This method yields the Burgers-Huxley equation to a system of ordinary differential equations (ODEs). Secondly, we use the fourth-order Runge-Kutta formula for the numerical integration of the system of ODE. The numerical results obtained by this way are compared with the exact solution to show the efficiency of the method.

MSC:

65M70 Spectral, collocation and related methods for initial value and initial-boundary value problems involving PDEs
35Q53 KdV equations (Korteweg-de Vries equations)
65L06 Multistep, Runge-Kutta and extrapolation methods for ordinary differential equations

Software:

Matlab
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baltensperger, R.; Berrut, J.P., The errors in calculating the pseudospectral differentiation matrices for Chebyshev-Gauss-lobatto point, Comput. math. appl., 37, 41-48, (1999) · Zbl 0940.65021
[2] Baltensperger, R.; Trummer, M.R., Spectral differencing with a twist, SIAM J. sci. comput., 24, 5, 1465-1487, (2003) · Zbl 1034.65016
[3] Boyyd, J.P., Chebyshev and Fourier spectral methods, Lecture notes in engineering, vol. 49, (1989), Springer-Verlag Berlin
[4] Canuto, C.; Quarteroni, A.; Hussaini, M.Y.; Zang, T., Spectral method in fluid mechanics, (1988), Springer-Verlag New York
[5] M.T. Darvishi, M. Javidi, A numerical solution of Burger’s equation by pseudospectral method and Darvishi’s preconditioning, Appl. Math. Comput., in press, doi:10.1016/j.amc.2005.04.079. · Zbl 1091.65105
[6] Darvishi, M.T., Preconditioning and domain decomposition scheme to solve pdes, Int. J. pure appl. math., 15, 4, 419-439, (2004) · Zbl 1127.65324
[7] Darvishi, M.T., New algorithms for solving ODEs by pseudospectral method, Korean J. comput. appl. math., 6, 2, 421-435, (1999) · Zbl 0931.65051
[8] Don, W.S.; Solomonoff, A., Accuracy and speed in computing the Chebyshev collocation derivative, SIAM J. sci. comput., 16, 4, 1253-1268, (1995) · Zbl 0840.65010
[9] Estevez, P.G., Non-classical symmetries and the singular modified the burger’s and burger’s-Huxley equation, J. phys. A, 27, 2113-2127, (1994) · Zbl 0838.35114
[10] Fitzhugh, R., Mathematical models of excitation and propagation in nerve, (), 1-85
[11] Funaro, D., Polynomial approximation of differential equations, (1992), Springer-Verlag Berlin · Zbl 0774.41010
[12] Hodgkin, A.L.; Huxley, A.F., A quantitative description of membrane current and its application to conduction and excitation in nerve, J. physiol., 117, 500-544, (1952)
[13] Ismail, H.N.A.; Rabboh, A.A.A., A restrictive pade approximation for the solution of the generalized Fisher and berger-Fisher equation, Appl. math. comput., 154, 203-210, (2004) · Zbl 1050.65077
[14] Ismail, H.N.A.; Raslan, K.; Rabboh, A.A.A., Adomian decomposition method for burger’s Huxley and burger’s-Fisher equations, Appl. math. comput., 159, 291-301, (2004) · Zbl 1062.65110
[15] M. Javidi, Spectral collocation method for the solution of the generalized Burger-Fisher equation, Appl. Math. Comput., in press, doi:10.1016/j.amc.2005.04.084. · Zbl 1089.65107
[16] Kaya, D.; Sayed, S.M.El., A numerical simulation and explicit solutions of the generalized berger-Fisher equation, Appl. math. comput., 152, 403-413, (2004) · Zbl 1052.65098
[17] Trefethen, L.N., Spectral methods in MATLAB, (2000), SIAM Philadelphia · Zbl 0953.68643
[18] Wang, X.Y.; Zhu, Z.S.; Lu, Y.K., Solitary wave solutions of the generalized burger’s-Huxley equation, J. phys. A: math. gen., 23, 271-274, (1990) · Zbl 0708.35079
[19] Wazwaz, A.M., The tanh method for generalized forms of nonlinear heat conduction and burger’s-Fisher equations, Appl. math. comput., 169, 1, 321-338, (2005) · Zbl 1121.65359
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.